# SDR IPXA3B77670

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 856920
- Part serial: S733
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GEAR LEVEL WOULD NOT RETRACT. GEAR DOOR AND GEAR DISAGEE ON EICAS.  PERFORM PSEU GUARD TEST FAIL.  R & R PSEU AND PERFORM GUARD TEST PASSED.  IAW AMC REQUEST, R & R BODY GEAR TILT ALT SW AND WING GEAR TILT PRI SW.  DUE TO T/S FOUND SW FAULT.  CLEAN ALL BODY AND WING GEAR SW AND NOSE GEAR SQUAT SNRS.  VISUAL CHECKED NORMAL.  PERFORM TILT POS SENSOR AND LEVEL SW TEST ALL FUNCTION NORMAL AND LANDING GEAR LEVEL MOVING NORMAL.  NO FAULT FOUND.
